# SDR AALA202001219014

- Difficulty date: January 20, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 50,881 hours, 32,352 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG OIL ODOR WITH APU BLEED ON. PERFORMED JC'S 26L00021001 AND 26L00021002. FOUND APU TO BE SOURCE OF ODOR. FURTHER T/S IAW TSM 49-00-81-810-874-A. APU COMP. HAS NO EVIDENCE OF LEAKS. FOUND AFT HYD. SEAL DRAIN COLLECTOR TANK OVERFLOWING AND LEAKING OVER KEEL BEAM AND UP THE BELLY TO APU. DRAINED TANK IAW AMM 29-17-00 AND RAN EACH CONTRIBUTING SYST. WITH NO LEAKS FOUND.
